# SDR CALA2025050504462

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 32,653 hours, 11,936 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HT1
- Part serial: 374173
- Condition: Blocked
- Location: Zone 100
- Part time: 16,096 hours, 5,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE AFTER T/O ON CLB 20 KNOT DIFFERENCE OCCURED ON LAND ING AGAIN PER FAULT CODE 31-65020 / 31-65060 AND 31-65050 PLUS SMYD FAULT 27-31032 REPLACED L/H AOA VANE IAW AMM 34-21-05 , OPS CHECKED FAIL .   REMOVED BOTH STATIC AND PITOT SYSTEM (4) EACH DM'S AND SLAVED IN NEW ADM'S FOR TROUBLESHOOTING PURPOSES IAW AMM 34-21-04. NO FIX INSTALLED ORIGINAL ADM'S IN IT'S PROPER LOCATION AND QC NOTIFIED FOR QUICK ISCONNECT INSTALLMENT AND SECURITY. FOUND FIRST OFFICER PITOT TUBE BLOCKED, WOULD NOT CLEAR WITH FLUSHING PROCEDURE, REMOVED AND REPLACED THE RIGHT (F/O) PITOT TUBE IAW AMM TASK 34-11-01-400-801 FROM BEGINNING UP TO STEP G. STILL REQUIRES STEP G TO CLOSE.  VERIFED BONDING CHECKS, TORQUES, PART NUMBER, AND INSTALLATION OF PITOT TUBE. ALSO VERIFIED THAT ALL QUICK DISCONECTS WERE PROPERRLY REINSTALLED FOR PITIOT STATIC SYSTEM INCLUDING ADM'S.   COMPLETED INSTALLATION TEST OF FO PITOT PROBE IAW  AMM 34-11-00.  OPS AND LEAK CHECK GOOD.  AIRSPEED DISAGREE WITH NORMAL PARAMETERS. VERIFIED THE INSTALLATION TEST OF FO PITOT PROBE IAW B737 AMM 34-11-00.  OPS AND LEAK CHECK GOOD.
